Multiparameter ramanujan-type q-beta integrals

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We consider general multiparameter Ramanujan-type q-beta integrals and derive integral analogs of Slater's transformation formulas for bilateral basic hypergeometric series. Evaluation of some Ramanujan-type q-beta integrals is discussed in a unified form.

Original languageEnglish (US)
Pages (from-to)351-369
Number of pages19
JournalRamanujan Journal
Volume2
Issue number3
DOIs
StatePublished - Jan 1 1998

Keywords

  • Bilateral basic hypergeometric series
  • Q-beta integrals
  • Very-well poised sums and integrals

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Multiparameter ramanujan-type q-beta integrals'. Together they form a unique fingerprint.

  • Cite this